# SDR AALA201906249013

- Difficulty date: June 19, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 94,144 hours, 15,350 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Switch
- Condition: Shorted
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS L ENG TR CNT CB AT P11 - POPPING WITH STOW/DEPLOY THROTTLE HANDLE. FOUND SWITCH S4 AT MICRO SWITCH PACK ASSY PINS 21, 22, AND 23 SHORTED - IN BOTH STOW. REMOVED AND REPLACED S4 AT MICRO SWITCH PACK ASSY. TR CONT CB STAYS IN. L/TR OPS CHECK OK. MICROSWITCH PACK INSTALLATION CHECK OK IAW AMM 22-32-04.
